| Model Number |
02.12.0412FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2020: lot 1910170: (b)(4) items manufactured and released on 02-jan-2020.Expiration date: 2024-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 1 month after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed an i&d and poly swap and the surgery was completed successfully.